# SDR DJFA2006221

- Difficulty date: March 22, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N801CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258012
- Aircraft time: 11,138 hours, 8,427 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 104568
- Part serial: 5
- Condition: Failed
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING FROM FL 230 TO FL 270 FLT DECK HEAT VALVE OPENED, THEN AN UNSUCCESSFUL ATTEMPT WAS MADE TO CLOSE VALVE.  HEAT EMANATING FROM DUCTS BECAME UNBEARABLE & APPROX 5 MINS LATER SMOKE BEGAN TO EMANATE FROM HEATING DUCTS.  CREW DONNED THEIR OXYGEN MASKS AND DECLARED AN EMERGENCY.  DIVERTED TO KMCO, LANDED WITHOUT INCIDENT.  CFR RESPONSE GIVEN FOLLOWING LANDING, AN EMERGENCY EVACUATION PROCEDURE WAS PERFORMED.  REPLACED AUXILIARY HEAT VALVE, OPS CHECKS SATISFACTORY.  CREW REPORTED FLIGHT DECK HEAT VALVE INOP, DIVERTED TO KPBI.  MX ISSUED MEL 21-20-2 FOR FLIGHT DECK HEAT VALVE AND AIRCRAFT WAS RETURNED TO SERVICE.  FLT DECK HEAT VALVE REPLACED.  SATISFACTORY OPS & LEAK CHECKS PERFORMED.
